Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access October 21, 2015

Inequalities of harmonic univalent functions with connections of hypergeometric functions

  • Janusz Sokół , Rabha W. Ibrahim , M. Z. Ahmad and Hiba F. Al-Janaby
From the journal Open Mathematics

Abstract

Let SH be the class of functions f = h+g that are harmonic univalent and sense-preserving in the open unit disk U = { z : |z| < 1} for which f (0) = f'(0)-1=0. In this paper, we introduce and study a subclass H( α, β) of the class SH and the subclass NH( α, β) with negative coefficients. We obtain basic results involving sufficient coefficient conditions for a function in the subclass H( α, β) and we show that these conditions are also necessary for negative coefficients, distortion bounds, extreme points, convolution and convex combinations. In this paper an attempt has also been made to discuss some results that uncover some of the connections of hypergeometric functions with a subclass of harmonic univalent functions.

References

[1] Clunie J. and Sheil-Small T., Harmonic univalent functions, Ann. Acad. Sci. Fenn. Ser. A. I. Math., 1984, 9, 3–25 10.5186/aasfm.1984.0905Search in Google Scholar

[2] Ahuja O. P. and Silverman H., Inequalities associating hypergeometric functions with planer harmonic mapping, J. Inequal Pure and Appl. Maths., 2004, 5, 1–10. Search in Google Scholar

[3] Ahuja O. P., Planer harmonic convolution operators generated by hypergeometric functions, Trans. Spec. Funct., 2007, 18, 165–177. 10.1080/10652460701210227Search in Google Scholar

[4] Ahuja O. P., Connections between various subclasses of planer harmonic mappings involving hypergeometric functions, Appl. Math. Comput, 2008, 198, 305–316. 10.1016/j.amc.2007.08.035Search in Google Scholar

[5] Ahuja O. P., Harmonic starlikeness and convexity of integral operators generated by hypergeometric series, Integ. Trans. Spec. Funct., 2009, 20(8), 629–641. 10.1080/10652460902734124Search in Google Scholar

[6] Ahuja O. P., Inclusion theorems involving uniformly harmonic starlike mappings and hypergeometric functions, Analele Universitatii Oradea, Fasc. Matematica, Tom XVIII, 2011, 5–18. Search in Google Scholar

[7] Murugusundaramoorthy G. and Raina R. K., On a subclass of harmonic functions associated with the Wright’s generalized hypergeometric functions, Hacet. J. Math. Stat., 2009, 28(2), 129–136. Search in Google Scholar

[8] Sharma P., Some Wgh inequalities for univalent harmonic analytic functions, Appl. Math, 2010, 464–469. 10.4236/am.2010.16061Search in Google Scholar

[9] Raina R. K. and Sharma P., Harmonic univalent functions associated with Wright’s generalized hypergeometric functions, Integ. Trans. Spec. Funct., 2011, 22(8), 561–572. 10.1080/10652469.2010.535797Search in Google Scholar

[10] Ahuja O. P. and Sharma P., Inclusion theorems involving Wright’s generalized hypergeometric functions and harmonic univalent functions, Acta Univ. Apulensis, 2012, 32, 111–128. Search in Google Scholar

[11] Avci Y. and Zlotkiewicz E., On harmonic univalent mappings, Ann. Univ. Marie Curie-Sklodowska Sect. A, 1991, 44, 1–7. Search in Google Scholar

[12] Silverman H., Harmonic univalent functions with negative coefficients, J. Math. Anal. Apl., 1998, 220, 283–289. 10.1006/jmaa.1997.5882Search in Google Scholar

[13] Silverman H. and Silvia E. M., Subclasses of harmonic univalent functions, New Zealand J. Math., 1999, 28, 275–284. Search in Google Scholar

[14] Ahuja O. P. and Jahangiri J. M., Noshiro-Type harmonic univalent functions, Sci. Math. Jpn., 2002, 6(2), 253–259. Search in Google Scholar

[15] Yalcin S.,Ozturk M. and Yamankaradeniz M., A subclass of harmonic univalent functions with negative coefficients, Appl. Math. Comput., 2003, 142, 469-–476. 10.1016/S0096-3003(02)00314-4Search in Google Scholar

[16] AL-Khal R. A. and AL-Kharsani H.A., Harmonic hypergeometric functions, Tamkang J. Math., 2006, 37(3), 273–283. 10.5556/j.tkjm.37.2006.172Search in Google Scholar

[17] Yalcin S. and Ozturk M., A new subclass of complex harmonic functions, Math. Inequal. Appl., 2004, 7(1), 55–61. 10.7153/mia-07-07Search in Google Scholar

[18] Chandrashekar R., Lee S. K. and Subramanian K. G., Hyergeometric functions and subclasses of harmonic mappings, Proceeding of the International Conference on mathematical Analysis 2010, Bangkok, 2010, 95–103. Search in Google Scholar

[19] Dixit R. K.K., Pathak A. L., Powal S. and Agarwal R., On a subclass of harmonic univalent functions defined by convolution and integral convolution, I. J. Pure Appl. Math., 2011, 69(3), 255–264. Search in Google Scholar

[20] Aouf M.K., Mostafa A. O., Shamandy A. and Adwan E. A., Subclass of harmonic univalent functions defined by Dziok-Srivastava operators, Le Math., 2013, LXVIII, 165–177. Search in Google Scholar

[21] El-Ashwah R.M., Subclass of univalent harmonic functions defined by dual convolution, J. Inequal. Appl., 2013, 2013:537, 1–10. 10.1186/1029-242X-2013-537Search in Google Scholar

[22] Al-Khal R. A. and AL-Kharsani H. A., Harmonic univalent functions, J. Inequal. Pure Appl. Math., 2007, 8(2), 1–8. 10.1155/2008/576571Search in Google Scholar

[23] Nagpal S. and Ravichandran V., Univalence and convexity in one direction of the convolution of harmonic mappings, Complex Var. Elliptic Equ., 2014, 59(7), 1328–1341. 10.1080/17476933.2013.836188Search in Google Scholar

[24] Ponnusamy S.,Rasila A. and Kaliraj A., Harmonic close-to-convex functions and minimal surfaces, Complex Var. Elliptic Equ., 2014, 59(9), 986–1002. 10.1080/17476933.2013.800050Search in Google Scholar

[25] Porwal S. and Dixit K. K., An application of hypergeometric functions on harmonic univalent functions, Bull. Math. Anal. Appl., 2010, 2(4), 97–105. Search in Google Scholar

[26] Shelake G., Joshi S., Halim S., On a subclass of harmonic univalent functions defined by convolution, Acta Univ. Apulensis, 2014, 38, 251–262. Search in Google Scholar

Received: 2015-4-1
Accepted: 2015-9-16
Published Online: 2015-10-21

©2015 Sokół et al.

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 27.2.2024 from https://www.degruyter.com/document/doi/10.1515/math-2015-0066/html
Scroll to top button